arrow
Volume 7, Number 1
Previous Issue Next Issue

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14.

Preview Full PDF 1694 18419 Abstract

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22.

Preview Full PDF 1747 18197 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40.

Preview Full PDF 1659 18186 Abstract

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55.

Preview Full PDF 1676 18541 Abstract

Shuang-Suo Zhao, Guo-Xiong Dong & Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF 1749 18203 Abstract

C. Calude & I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70.

Preview Full PDF 1685 18386 Abstract

Kang Feng, Hua-Mo Wu, Meng-Zhao Qin & Dao-Liu Wang

J. Comp. Math., 7 (1989), pp. 71-96.

Preview Full PDF 1776 18749 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard